# SDR C2XA08IA209

- Difficulty date: September 16, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N13133
- Make and model: Emb EMB-145XR
- Aircraft serial: 145712
- Aircraft time: 12,732 hours, 8,383 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Track
- Part number: 14531948401
- Part serial: 145712
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH FLIGHT 2035.  THE CREW REPORTED THAT THE CABIN DOOR WAS HARD TO CLOSE.  MX INSPECTED THE DOOR AND ADJUSTED THE FOLDING FLAP.  OPS CHECKED WITH NO DIFFICULTIES AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
